# SDR AALA20090406TUL22

- Difficulty date: March 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: DDK31703A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LIGHTNING HOLE ON CUSP MEMBRANE AT STATION 451 LEFT SIDE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
